Title: P-adic and real subanalytic sets
Authors: Denef, Jan ×
Vandendries, L #
Issue Date: 1988
Publisher: Ann mathematics
Series Title: Annals of mathematics vol:128 issue:1 pages:79-138
ISSN: 0003-486X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science